Issue No. 12 - December (1994 vol. 43)
DOI Bookmark: http://doi.ieeecomputersociety.org/10.1109/12.338112
<p>H. Kakugawa et al. (1993) proposed the k-majority coterie for the distributed k-mutual exclusion problem (k-mutex). It was claimed that the k-majority coterie is a k-coterie, which is a general solution for k-mutex. In this comment, we show that the k-majority coterie is not necessary a k-coterie.</p>
trees (mathematics); k-coterie; k-majority coterie; distributed k-mutual exclusion problem.
H. Chang and S. Yuan, "Comments on "Availability of k-Coterie"," in IEEE Transactions on Computers, vol. 43, no. , pp. 1457, 1994.